# SDR UALA2010102503932

- Difficulty date: October 22, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 46,775 hours, 13,035 cycles
- Engine: Pwa PW2037
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: S210T13077
- Part serial: 83
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ALL 3 ZONES INOP LIGHTS 3 EICAS TEMP INOP.  REPLACED ZONE TEMP CONTROLLER, TESTS OK.
